Alert archive / California / Flash Flood Warnings in 2010
Flash Flood Warning 45, NWS Las Vegas, NV
NWS Las Vegas, NV issued this flash flood warning at Aug 26, 2010, 5:29 PM PDT for San Bernardino County, California. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 26, 2010, 5:29 PM PDT (00:29 UTC)
- Expired
- Aug 26, 2010, 8:30 PM PDT
- In force
- 3 hr
- Issued by
- NWS Las Vegas, NV
- Area
- Storm-based polygon
- Flood severity
- None
County San Bernardino County, CA
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The text
As transmitted, in the capitals the NWS used until 2016.
401
WGUS55 KVEF 270029
FFWVEF
CAC071-270330-
/O.NEW.KVEF.FF.W.0045.100827T0029Z-100827T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LAS VEGAS NV
529 PM PDT THU AUG 26 2010
THE NATIONAL WEATHER SERVICE IN LAS VEGAS HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTH CENTRAL SAN BERNARDINO COUNTY IN SOUTHEAST CALIFORNIA...
* UNTIL 830 PM PDT
* AT 522 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A THUNDERSTORM NORTHWEST OF BAKER. HEAVY
RAINFALL WILL MOVE ACROSS HIGHWAY 127 NORTH OF BAKER BETWEEN MILE
MARKERS 3 AND 35. RUNOFF FROM THE RAIN WILL CREATE AREAS OF RUNNING
WATER IN LOW WATER CROSSINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY.
THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY.
TURN AROUND...DONT DROWN.
&&
LAT...LON 3523 11644 3537 11632 3571 11643 3570 11609
3535 11599 3531 11608 3501 11627
$$
PIERCE3 follow-up statements
735
WGUS75 KVEF 270123
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
623 PM PDT THU AUG 26 2010
CAC071-270330-
/O.CON.KVEF.FF.W.0045.000000T0000Z-100827T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
623 PM PDT THU AUG 26 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR NORTH
CENTRAL SAN BERNARDINO COUNTY...
AT 616 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA. RADAR ESTIMATES BETWEEN 1 AND 2 INCHES OF RAIN HAD FALLEN
OVER HIGHWAY 127 BETWEEN MILE MARKERS 11 AND 21 NORTH OF BAKER.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUMONT DUNES
AND HIGHWAY 127.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
&&
LAT...LON 3523 11644 3537 11632 3571 11643 3570 11609
3535 11599 3531 11608 3501 11627
$$
PIERCE609
WGUS75 KVEF 270231
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
731 PM PDT THU AUG 26 2010
CAC071-270330-
/O.CON.KVEF.FF.W.0045.000000T0000Z-100827T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
731 PM PDT THU AUG 26 2010
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM PDT FOR NORTH
CENTRAL SAN BERNARDINO COUNTY...
AT 724 PM PDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE HEAVY RAIN OVER HIGHWAY 127 BETWEEN BAKER AND DUMONT DUNES.
RADAR INDICATED THAT ONE TO TWO INCHES OF RAIN HAD FALLEN OVER MUCH
OF HIGHWAY 127 IN SAN BERNARDINO COUNTY...AND ADDITIONAL RAIN WILL
ONLY AGGRAVATE THE SITUATION.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO DUMONT DUNES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. SEVERAL INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LAS
VEGAS.
&&
LAT...LON 3523 11644 3537 11632 3571 11643 3570 11609
3535 11599 3531 11608 3501 11627
$$
MORGAN633
WGUS75 KVEF 270323
FFSVEF
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAS VEGAS NV
823 PM PDT THU AUG 26 2010
CAC071-270332-
/O.EXP.KVEF.FF.W.0045.000000T0000Z-100827T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN BERNARDINO CA-
823 PM PDT THU AUG 26 2010
...THE FLASH FLOOD WARNING WILL EXPIRE AT 830 PM PDT FOR NORTH
CENTRAL SAN BERNARDINO COUNTY...
AT 820 PM PDT...RADAR INDICATED ONLY LIGHT RAIN FALLING OVER HIGHWAY
127 BETWEEN BAKER AND DUMONT DUNES. NO REPORTS OF FLOODING HAVE BEEN
RECEIVED...SO THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT
830 PM.
LAT...LON 3523 11644 3537 11632 3571 11643 3570 11609
3535 11599 3531 11608 3501 11627
$$
MORGANWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Las Vegas, NV wrote its last area forecast discussion before this flash flood warning went out at Aug 26, 3:30 PM PDT, 1 hour 59 minutes earlier.
Area forecast discussion, Aug 26, 3:30 PM PDT, 1 hour 59 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAS VEGAS NV
330 PM PDT THU AUG 26 2010
CORRECTED TYPO IN SYNOPSIS
.SYNOPSIS...MONSOON MOISTURE WILL BEGIN TO SHIFT EAST TOMORROW AS AN
AREA OF LOW PRESSURE BEGINS TO APPROACH THE WEST COAST. ANY SHOWERS
AND THUNDERSTORMS WILL BE CONFINED TO AREAS MAINLY ALONG AND EAST OF
THE COLORADO RIVER. IT WILL BE WINDY...COOLER AND MUCH DRIER THIS
WEEKEND AS A LOW PRESSURE SYSTEM MOVES INLAND.
&&
.SHORT TERM...RADAR SCOPE LIT UP THIS AFTERNOON WITH SHOWERS AND
THUNDERSTORMS AREA WIDE. RECEIVING REPORTS OF HEAVY RAIN WITH STORMS
IN MOHAVE...SAN BERNARDINO...CLARK AND INYO COUNTIES. BEST BULK
SHEAR TODAY IS OVER NORTHERN INYO AND ESMERALDA COUNTIES WHERE
STORMS SHOULD BE BETTER ORGANIZED AND PRODUCE HAIL AND STRONGER
WINDS. THE STORMS WILL PERSIST WELL INTO THE EVENING AND POSSIBLY
OVERNIGHT AS DISTURBANCE NEAR THE BAY AREA MOVES ACROSS NORTHERN
NEVADA AND ANOTHER MOVES INTO SOUTHWEST ARIZONA. MOISTURE BOUNDARY
WILL LIE NEAR THE COLORADO RIVER TOMORROW AS DRIER AIR BEGINS TO
SPREAD IN FROM THE WEST AS TROUGH STARTS TO DEVELOP ALONG THE WEST
COAST. MOISTURE WILL CONTINUE TO BE SWEPT EAST OVER THE WEEKEND AS
STRONG TROUGH MOVES INLAND. BIGGEST ISSUE FOR THE WEEKEND WILL BE
THE WIND. SEE FIRE WEATHER DISCUSSION BELOW. WOULD NOT BE SURPRISED
THAT A WIND ADVISORY WILL BE NEED AS WELL. TEMPERATURES WILL BE MUCH
COOLER ON SUNDAY AS WELL.
.LONG TERM...AN ANOMALOUSLY DEEP TROUGH OVER THE WESTERN STATES WILL
BE THE DOMINANT FEATURE EARLY NEXT WEEK. MODELS INDICATE
REASONABLE AGREEMENT REGARDING THE DEPTH OF THE FEATURE AND ONLY
DIFFER SLIGHTLY IN TIMING...WITH THE GFS AND GFS ENSEMBLE MEAN
SHOWING THE TROUGH EXITING THE REGION SLIGHTLY FASTER THAN THE EC
AND GEM. WITH THAT...NOT MUCH CHANGE WAS NEEDED...WITH ONLY A SLIGHT
INCREASE IN THE TEMPERATURE FORECAST FOR MONDAY...BUT STILL TEN
DEGREES BELOW NORMAL. SHOWERS/THUNDERSTORMS ARE POSSIBLE MONDAY
ACROSS THE SOUTHERN GREAT BASIN AS THE MAIN COLD POOL ALOFT PASSES
OVER THE REGION. SNOW LEVELS ARE EXPECTED TO DROP TO AS LOW AS 9500
FEET MONDAY...SO THE SOUTHERN SIERRA MAY ALSO SEE SOME AUGUST SNOW.
BY MONDAY AFTERNOON THE COLD POOL WILL BE WELL EAST OF THE
AREA...INCREASING STABILITY AND NIXING ANY CHANCE OF
SHOWERS/THUNDERSTORMS. HIGH PRESSURE WILL BUILD IN FORM THE EAST
TUESDAY THROUGH THE END OF THE WEEK...WHICH WILL INCREASE
TEMPERATURES BACK UP TO ABOVE NORMALS. ONE SIGNIFICANT CHANGE MADE
TO THE EXTENDED WAS THE INCLUSION OF THUNDERSTORMS BEGINNING TUESDAY
ACROSS PORTION OF SAN BERNARDINO...SOUTHERN CLARK...AND MOHAVE
COUNTIES...AS MOISTURE ADVECTS IN WITH SOUTHERLY FLOW AS THE RIDGING
BUILDS BACK IN. ITS POSSIBLE THAT SOME MOISTURE ASSOCIATED WITH
HURRICANE FRANK MAY GET PICKED UP AS WELL. AS OF NOW...MODELS DO NOT
INDICATE THIS...WITH HIGHEST PW AMOUNTS IN THE FORECAST AREA ABOUT
1.75 INCHES. WILL NEED TO KEEP THIS POSSIBILITY IN MIND THOUGH.
&&
.AVIATION...FOR MCCARRAN...SCT TSRA WILL BE POSSIBLE IN ALL OF THE
APPROACH CORRIDORS THIS EVENING AS WELL AS IN THE LAS VEGAS VALLEY.
STORMS SHOULD BE DIMINISHING BETWEEN 03Z AND 05Z THIS EVENING.
GUSTY AND ERRATIC WINDS ARE POSSIBLE NEAR STORMS WITH LOWER
CIGS/VSBY UNDER HEAVIER STORMS. LAS VEGAS WILL BE NEAR THE EDGE OF
THE MOISTURE BOUNDARY FRIDAY WITH STORMS MAINLY EAST OF THE VALLEY.
FOR THE REST OF SOUTHERN NEVADA...NORTHWEST ARIZONA...AND SOUTHEAST
CALIFORNIA...ISOLATED TO SCATTERED TSRA COVERAGE IS EXPECTED ACROSS
ALL AREAS TODAY DURING EVENING. GUSTY WINDS AND REDUCED CIGS/VSBY
ARE POSSIBLE IN AND NEAR STORMS. DRIER AIR WILL BEGIN TO SPREAD IN
FROM THE WEST FRIDAY WITH SHOWERS AND THUNDERSTORMS MAINLY ALONG AND
EAST OF THE COLORADO RIVER VALLEY.
&&
.FIRE WEATHER...THE MAIN FIRE WEATHER CONCERN WILL BE TOMORROW AND
SATURDAY AS A STRONG PACIFIC STORM FORMS OFF THE WEST COAST AND
MOVES INTO THE GREAT BASIN SATURDAY AND SUNDAY. AHEAD OF THIS STORM
DRIER AIR WILL MOVE INTO THE WESTERN PORTIONS ON TOMORROW
WITH MINIMUM RELATIVE HUMIDITY VALUES DROPPING TO BELOW 15 PERCENT
WITH THE DRIER AIR THEN SPREADING EAST ON SATURDAY. ALONG WITH THE
DRIER AIR... INCREASED WINDS WILL BE SEEN ON TOMORROW WITH LOCAL
GUSTS TO OVER 35 MPH. A RED FLAG WARNING IS IN EFFECT FOR NEVADA
ZONES 460 AND 462. WINDS ARE EXPECTED TO INCREASE EVEN MORE ON
SATURDAY WITH WIDESPREAD WIND GUSTS IN THE 35 TO 45 MPH
RANGE...ESPECIALLY ACROSS NEVADA AND ARIZONA. A FIRE WEATHER WATCH
HAS BEEN ISSUED FOR ALL OF SOUTHERN NEVADA SATURDAY.
&&
.VEF WATCHES/WARNINGS/ADVISORIES...
NV...FIRE WEATHER WATCH FROM SATURDAY MORNING THROUGH SATURDAY
EVENING FOR NVZ460>465.
RED FLAG WARNING FROM NOON TO 8 PM PDT FRIDAY FOR NVZ460-462.
AZ...NONE.
CA...NONE.
&&
PIERCE
HTTP://WEATHER.GOV/LASVEGASHazardous weather outlook, Aug 26, 5:17 AM PDT, 12 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAS VEGAS NV 517 AM PDT THU AUG 26 2010 AZZ001>003-036-CAZ519>527-NVZ014>022-270000- NORTHWEST PLATEAU-LOWER COLORADO RIVER VALLEY-NORTHWEST DESERTS- LAKE MEAD NATIONAL RECREATION AREA-EASTERN SIERRA SLOPES- OWENS VALLEY-WHITE MOUNTAINS OF INYO COUNTY- DEATH VALLEY NATIONAL PARK-WESTERN MOJAVE DESERT- EASTERN MOJAVE DESERT-MORONGO BASIN-CADIZ BASIN- SAN BERNARDINO COUNTY-UPPER COLORADO RIVER VALLEY- ESMERALDA AND CENTRAL NYE COUNTY-LINCOLN COUNTY- NORTHEAST CLARK COUNTY-WESTERN CLARK AND SOUTHERN NYE COUNTY- SHEEP RANGE-SPRING MOUNTAINS-LAS VEGAS VALLEY- SOUTHERN CLARK COUNTY- 517 AM PDT THU AUG 26 2010 /517 AM MST THU AUG 26 2010/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST ARIZONA...CALIFORNIA AND SOUTHERN NEVADA. .DAY ONE...TODAY AND TONIGHT ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING THUNDERSTORMS WILL BE SEEN ACROSS THE AREA TODAY. THESE THUNDERSTORMS MAY PRODUCE BRIEF HEAVY RAINFALL AND GUSTY WINDS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY A STRONG LOW PRESSURE SYSTEM WILL BRING DRIER AIR TO THE WESTERN PORTION OF THE AREA ON FRIDAY ALONG WITH GUSTY WINDS. INCREASED WINDS ARE ONCE AGAIN LOOKED FOR SATURDAY AND POTENTIALLY ON SUNDAY AS THE SYSTEM MOVES ACROSS NEVADA. DUE TO THE DRIER AIR AND GUSTY WINDS FIRE WEATHER CONCERNS ARE LIKELY WITH A FIRE WEATHER WATCH CURRENTLY IN EFFECT FOR ESMERALDA AND CENTRAL/SOUTHERN NYE COUNTIES FOR FRIDAY AFTERNOON. A FIRE WEATHER WATCH OR RED FLAG WARNING MAY ALSO BE NEEDED ON SATURDAY DUE TO THE GUSTY WINDS. THE DRIER AIR WILL CONFINE ISOLATED THUNDERSTORMS TO MAINLY EAST OF LAS VEGAS ON FRIDAY AND THEN OVER MOHAVE COUNTY ON SATURDAY AND SUNDAY BUT A FEW SHOWERS OR THUNDERSTORMS MAY ALSO BE SEEN ACROSS THE NORTHERN PORTION OF THE REGION DUE TO THE TROUGH MOVING ACROSS THE AREA. NO HAZARDOUS WEATHER IS EXPECTED MONDAY THROUGH WEDNESDAY ALTHOUGH ISOLATED AFTERNOON AND EVENING THUNDERSTORMS MAY STILL BE SEEN MAINLY OVER MOHAVE COUNTY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. HOWEVER...SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 26, 3:28 PM PDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
328 PM PDT THU AUG 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0323 PM HEAVY RAIN 4 N LANDERS (AR190) 34.28N 116.42W
08/26/2010 E0.00 INCH SAN BERNARDINO CA TRAINED SPOTTER
SPOTTER REPORTS 3 INCHES OF RUNNING WATER ON NUMEROUS
ROADWAYS. STREAMS AND WASHES AT HALF CAPACITY IN LANDERS.
HEAVY RAIN WAS STILL FALLING AS OF 230 PDT.
0215 PM TSTM WND GST KINGMAN 35.21N 114.03W
08/26/2010 M62 MPH MOHAVE AZ TRAINED SPOTTER
SPOTTER MEASURED A TSTM WIND GUST TO 62 MPH AT 215 PDT IN
KINGMAN.
0245 PM FLASH FLOOD GOLDEN VALLEY 35.22N 114.22W
08/26/2010 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS 10 TO 11 INCHES OF WATER FLOWING DOWN
ROADWAYS IN GOLDEN VALLEY. ONE INCH OF RAIN FELL BETWEEN
130 AND 230 PM PDT.
&&
JGGLocal storm report, Aug 26, 4:21 PM PDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
421 PM PDT THU AUG 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND GST BULLHEAD CITY 35.15N 114.56W
08/26/2010 M59 MPH MOHAVE AZ MESONET
CW4367 REPORTED A 59 MPH TSTM WIND GUST AT 327 PDT.
0401 PM FLASH FLOOD PANAMINT SPRINGS 36.33N 117.47W
08/26/2010 INYO CA LAW ENFORCEMENT
CHP REPORTS DEBRIS FROM FLOODING ON STATE HIGHWAY 190
JUST WEST OF PANAMINT VALLEY ROAD.
&&
JGGLocal storm report, Aug 26, 4:34 PM PDT, 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
434 PM PDT THU AUG 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM FLASH FLOOD 16 ESE PANAMINT RAWS 36.02N 116.82W
08/26/2010 INYO CA PARK/FOREST SRVC
NATIONAL PARK SERVICE REPORTS WATER AND DEBRIS OVER
BADWATER ROAD SOUTH OF BADWATER.
&&
JGGLocal storm report, Aug 26, 4:57 PM PDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
457 PM PDT THU AUG 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLASH FLOOD 1 S OLANCHA 36.26N 118.00W
08/26/2010 INYO CA LAW ENFORCEMENT
CHP REPORTS THREE FEET OF MUD OVER US HIGHWAY 395 JUST
SOUTH OF OLANCHA. ROADWAY REMAINS CLOSED WHILE DEBRIS IS
REMOVED.
&&
JGGLocal storm report, Aug 26, 5:08 PM PDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAS VEGAS NV
508 PM PDT THU AUG 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD OATMAN 35.03N 114.38W
08/26/2010 MOHAVE AZ TRAINED SPOTTER
SPOTTER REPORTS 1.25 INCHES OF RAIN SINCE 405 PM. ALL
WASHES ARE FULL AND ROADWAYS ARE FLOODED.
&&
JGIBBSThe office that day
Everything else NWS Las Vegas, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 5:11 PM PDT | Flash Flood Warning | VEF | San Bernardino | 2 hr |
| Aug 26, 5:43 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 2 hr |
| Aug 26, 8:08 PM PDT | Flash Flood Warning | VEF | San Bernardino | 82 min |
| Aug 26, 9:39 PM PDT | Areal Flood Advisory | VEF | San Bernardino | 3 hr |
| Aug 27, 10:05 AM PDT | Red Flag Warning | VEF | San Bernardino | 35 hr |
| Aug 27, 3:16 PM PDT | Wind Advisory | VEF | Inyo, San Bernardino | 30 hr |
Nearby
Flash Flood Warnings in California, 2010Every flash flood warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.